# SDR C2XA01CL192

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912147
- Part serial: 0377
- Condition: Faulty
- Location: Lt Engine
- Part time: 324 hours, 326 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3106 THE CREW REPORTED THE NR 2 PROPELLER AUTOFEATHERED ON APPROACH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE AUTOFEATHER LOW PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
